MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #305200 batch #2172517.It was reported by customer that the needle came off of syringe.Rcc received a complaint via email."needle came off of syringe".Lot#: 2172517.19mar2025 - a report was received from astellas safety in the product complaints email box regarding izervay, the report states, "drug was drawn up using sterile technique, during priming, needle came off of syringe and medication ejected from syringe", per the breakage and spoilage replacement form, the serial number is (b)(6).19mar2025 - email notification sent to safety, 19mar2025 - reference the attached reports regarding the lot query and similar defect query, 19mar2025 - per the astellas coc, syringe lots 3027073 and 3027085 were used in izervay kit lot t16240047a, 19mar2025 - investigation request sent to bd for syringe lots 3027073 and 3027085, izervay kit lot t16240047a.20mar2025 - called the eye clinic, spoke to a representative, neither the hcp nor office manager were available, left a message for the office requesting a call back to verify what needle (filter or administration) came off the syringe.20mar2025 - it was determined that since it was unknown what needle came off the syringe, an investigation into the needle component would be submitted, 20mar2025 - investigation request sent to bd for the needle component, lot # 2172517, customer responded on (b)(6).1.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.The product was not administered to the patient.There was no reported harm, injury, complication or negative outcome to the patient or hcp.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up.It was reported the needle came off the syringe.A device history record review was completed by our quality engineer team for provided material number 305200 and lot number 2172517.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.

Brand Name
NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21710714
Report Number1911916-2025-00248
Device Sequence Number4682315
Product Code GAA
UDI-Device Identifier30382903052005
UDI-Public(01)30382903052005(11)220920(17)270630(10)2172517
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2172517
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown